# SDR 95ZZZX5616

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PS
- Make and model: Mtsbsi MU2B20
- Aircraft serial: 224
- Engine: Garrtt TPE3311
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 8968051
- Condition: Failed
- Location: Fwd Gearbox
- Part time: 5,747 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED AFTER TAKEOFF.  TEAR DOWN REVEALED SPUR GEAR IN FORWARD GEARBOX HAD FAILED CAUSING SECONDARY DAMAGE TO OTHER GEARS.  GEAR SENT TO ALLIED SIGNAL FOR EVALUATION.
